# SDR SIMA953381

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Condition: Failed
- Location: Nr 1
- Part time: 7,495 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 3816 - INBOUND INTO DFW, CREW SMELLED SMOKE IN THE COCKPIT, COMPLIED WITH EMERGENCY PROCEDURES AND NOTIFIED CFT.  LANDED WITHOUT FURTHER INCIDENT.  RAN ALL SYSTEMS AND FOUND FAULT ON THE NR 1 RECIRC FAN.  REMOVED AND REPLACED NR 1 RECIRC FAN.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
